Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On implanon, irregular periods, dark brownish bleeding, hair sheds terribly. Could i be pregnant?

hi I ve been on implanon birth control since February, I was bleeding every one to two week and its stopped for about two weeks. Now, this is the second day I m experiencing dark brownish bleeding? What could it indicate. I ve also had lemon cravings and my hair sheds terribly. I don t think I m pregnant but what could it mean?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
irregular bleeding is common side effect of implanon,
in some women brownish to blackish discharge can also be seen,
according to literature loss of hair is rare side effect of implanon,
in pregnancy normally hair will not shed as there will be elevated hormonal protection.
but as there is 1% failure rate for implanon, you can once take blood test for pregnancy after consulting gynecologist which will rule out the cause.
take care.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor